MathSciNet Relay Station
MathSciNet bibliographic data
MR2407070 13B99 (14A10)
Ono, Tomoaki A note on $p$-bases of a regular affine domain extension. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3079–3087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement